I was put on 30mg of vyvanse.....it worked for the first few days...then it hit me like a mac truck.....and i felt like crap...flu like symptoms ?along with feeling cloudy and alot of pain and aches ....i spoke to my doctor today and he wants to switch me to adderall......i am soo nervous and afraid to go through this again....[br> I did some research and found that since vyvanse is a new drug.....there is a split reaction to it....I found that people who were on adderall who switched to vyvanse most always went back to adderall....[br> Im starting a new job soon and dont have time to be ?testing out all these meds.... ? just want some feedback and help from people who have tried both drugs..thanks...
Vyvanse is a new medication only in the sense that it is a new formulation that provides a new delivery system for an old medication. With respect to side effects, usually the first few days on any stimulant medication are the most difficult (assuming a constant dose) so I wonder if you had a cold or flu for the days that you felt wiped. In any case, it might be better to speak with your doctor about trying a lower dose of Vyvanse since it is likely a longer lasting medicatin than Adderall XR. Other long-acting medications for ADHD are Concerta and Strattera. Strattera may be gentler but may not be quite as effective. It also has to be taken for a month or more before full benefits are seen. The stimulants work right away as long as you are at the correct dose.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.